MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC POLY EXTRACTOR; EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US DURALOC POLY EXTRACTOR; EXTRACTION INSTRUMENTS
Catalog Number 224414000
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the duraloc poly extractor broke.
 
Additional Manufacturer Narrative
(b)(4).The reported observation could not be confirmed.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DURALOC POLY EXTRACTOR
Common Device Name
EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7250821
Report Number1818910-2018-53030
Device Sequence Number11029654
Product Code HWB
UDI-Device Identifier10603295107491
UDI-Public10603295107491
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number224414000
Device Lot NumberHT0508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1